Overly sensitive

Discussion in 'The Healthy Penis' started by gunnaknow, Mar 8, 2008.

  1. gunnaknow

    gunnaknow New Member

    Joined:
    May 21, 2007
    Messages:
    178
    Likes Received:
    1
    Gender:
    Male
    Since coming off of antidepressants just over a month ago, my penis has been overly sensative to stimulation. It's now much harder to hold back from ejaculation. The antidepressants decreased my libido significantly but now that I have come off of them, I'm more aroused and sensative than I ever was before I went on the antidepressants. Has anyone else experienced this? Do things return to normal after a while? If so, how long did it take for you? Thanks.

    Gunna
     
  2. Beanie

    Verified Gold Member

    Joined:
    Jan 27, 2007
    Messages:
    802
    Albums:
    1
    Likes Received:
    193
    Gender:
    Male
    Location:
    South wales, UK
    Verified:
    Photo
    well i would think that since you have just come off them that this is just temporary and that it will sort itself out in due course, however if you want immidiate help then you should think about talking to your docter about this since im assumming that he precribed them to you in the first place and would know about any side/after effects.

    if seeing your docter or waiting is not an option, i know there are a few people in the medical profession on the site who im sure can help you.
     
  3. D_Kay_Sarah_Sarah

    D_Kay_Sarah_Sarah Account Disabled

    Joined:
    Apr 5, 2006
    Messages:
    5,455
    Likes Received:
    14
    I think the key would be finding out how long the anti depressants take to leave your system. Id assume then things would return to normal.

    In the mean tie enjoy your newly revived libido :biggrin1:
     
Draft saved Draft deleted